# SDR 97ZZZM165

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2420 · AC Generation System
- Part: Ac Cross Tie
- Condition: Locked Out
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1130 - APU GENERATOR FEEDER FAULT IN AIR WHICH CAUSED AC CROSS-TIE LOCK-OUT.  NO INSTRUMENTS ON RIGHT SIDE.  NO POWER TO RIGHT SIDE ELECTRICAL SYSTEM.  RE-SET CROSS-TIE LOCK-OUT AND PERFORMED ELECTRICAL CHECK IAW DC-9 MM 24-20-0 PAGE 501.  OP CHECKED NORMAL.  (M)
